# SDR 96ZZZM79

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719GL
- Make and model: Beech 1900
- Aircraft serial: UB19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS - CREW ELECTED AN AIR TURN BACK AFTER DETERMINING THAT THE NOSE GEAR WOULD NOT RETRACT.  MAINTENANCE TROUBLE SHOT AND SERVICED THE GEAR SYSTEM.  PERFORMED RETRACTION TESTS WHICH SHOWED NO BINDING, HESITATION, OR OTHER FAULTS.  NO FAULT FOUND.
